# SDR C2XA03IA006

- Difficulty date: January 24, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23074001
- Part serial: BX160354
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE CREW NOTED LOW N1 ON ENGINE NR 1.  THE CREW ABORTED TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE NR 1B FADEC, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
